# SDR DALA2021051102646

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,850 hours, 38,906 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 119 Rbl26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CRACK IN FLOOR WEB OUTBD OF RBL 26 AT FLOOR LINE. STATION 199. CORRECTIVE ACTION: REMOVE WEB, FABRICATED NEW WEB, INSTALLED, TREATED AND PRIMED REF DRAWING. (1802763)
